# SDR 2007UALA00780

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 488 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AT BS 488 AND LBL 11.   MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF SEAT TRACK AND EXISTING FWD REPAIR SPLICE AT BS 422. FABRICATED NEW SEAT TRACK AND REPAIR SPLICES.
